# SDR QXEA2016041600265

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 2,869 hours, 3,053 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN.  PERFORMED GVI OF THE DOOR AND FOUND THE HINGE SPRING ON THE LAVATORY DOOR WAS STICKING OUT ABOUT .2500".  PUSHED THE SPRING BACK IN AND THE DOOR NOW OPERATES NORMALLY AND ALSO THE LAVATORY DOOR.  RETURNED TO SERVICE.
